# SDR DALA2023050803555

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 68,247 hours, 25,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4081484) CABIN PED/CONTAINMENT BAG USED TO CONTAIN CUSTOMERS DEVICE W/THERMAL RUNWAY. REPLACED FIRE CONTAINMENT BAG AND GLOVES OK FOR SERVICE.
